# SDR MALA954641

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 100.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN DTW, THE LEFT AFT FLAP ACTUATOR RIB CONTOUR FLANGE AT WS 100.6 WAS FOUND TO BE CRACKED.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR DOUBLER IAW FAC ARP 57-20-9007.  (M)
